MathSciNet Relay Station
MathSciNet bibliographic data
MR1192421 (94c:33026) 33C70 (32A99)
Yan, Zhi Min A class of generalized hypergeometric functions in several variables. Canad. J. Math. 44 (1992), no. 6, 1317–1338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement